Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 32, Pages 1703-1714
http://dx.doi.org/10.1155/S0161171204007392

On the expansion theorem described by H(A,B) spaces

Department of Mathematics, Faculty of Engineering, Zagazig University, 108 Shoubra Street, Shoubra, Cairo, Egypt

Received 28 February 2000

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. A. El-Sabbagh, “On the expansion theorem described by spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 32, pp. 1703-1714, 2004. https://doi.org/10.1155/S0161171204007392.